# SDR AALA20131220008

- Difficulty date: December 20, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N970TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53620
- Aircraft time: 39,757 hours, 18,907 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Seal
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW CREW REPORTED DURING GEAR RETRACTION "NOSE LANDING GEAR UNSAFE" INDICATION.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED METERING PIN SEALS & REPACKED NLG.  SYSTEM GND CHECKED NORMAL OPERATION CLOSED.
